# SDR CALA2023092502867

- Difficulty date: September 22, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 116,818 hours, 17,907 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146T005125
- Condition: Corroded
- Location: Service Door L2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOCATED ON PANEL SUPPORT RAIL JUST INSIDE SERVICE DOOR L2 REFERENCE AMES NR 163376-0200-0262
